# SDR RAIA990318

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7649 - JFK - LEFT ENGINE OIL PRESSUR GAUGE FLUCTUATES.  MAINTENANCE REPLACED LEFT ENGINE OIL PRESS TRANSDUCER.  (M)
